# SDR FQAR20150822090

- Difficulty date: August 22, 2015
- Submitted: August 24, 2015
- Operation: General aviation
- Aircraft: N425PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843474
- Aircraft time: 15,666 hours
- Engine: Lyc O360A4M
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Cooler
- Part number: 8001080
- Part serial: 35610079
- Condition: Leaking
- Location: Engine Oil
- Part time: 632 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHEN A MECHANIC PULLED THE TOP COWLING TO PERFORM ROUTINE MAINTENANCE, HE NOTED OIL WAS ALL OVER THE FIREWALL AND ACCESSORY CASE.  INSPECTION REVEALED THE OIL COOLER WAS LEAKING FROM BETWEEN THE PLEATS.  THE EXACT QUANTITY OF OIL LOST IS UNKNOWN.
